MathSciNet Relay Station
MathSciNet bibliographic data
MR1633704 34E15 (34B05 34B15)
Hayes, Michael; Kaper, Tasso J.; Kopell, Nancy; Ono, Kinya On the application of geometric singular perturbation theory to some classical two-point boundary value problems. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 8 (1998), no. 2, 189–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement